Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171

  [Search Papers]
1621. B. Sheikholeslami,
Mode Coupling in Space and Time Varying Anisotropic Absorbing Plasmas
J. Plasma Phys. 58(1997), 259-275  [abstract]   
arXive.org link: plasm-ph/9602003 [ abs, src, ps, others], cited by
IPM/P-1996/009
 
1622. A. Shojai and M. Golshani,
Direct Particle Interaction as the Origin of the Quantal Bihaviours
  (Preprint) [abstract]   
arXive.org link: quant-ph/9612019 [ abs, src, ps, others], cited by
IPM/P-1996/008
 
1623. M. Alishahiha, A.H. Fatollahi and K. Kaviani,
Non-Commutative Geometry and Chiral Perturbation Lagrangian
Phys. Lett. B 382(1996), 369-373  [abstract]   
arXive.org link: hep-th/9601084 [ abs, src, ps, others], cited by
IPM/P-1996/007
 
1624. A. Shariati, A. Aghamohammadi and M. Khorrami,
The Universal R-Matrix for the Jordanian Deformation of sl(2), and the Contracted Forms of so(4)
Mod. Phys. Lett. A 11(1996), 187-197  [abstract]   
IPM/P-1996/006
 
1625. M. Khorrami, R. Mansouri, M. Mohazzab and M.R. Ejtehadi,
A Model Universe with Variable Dimension: Expansion as Decrumpling
  (Preprint) [abstract]   
arXive.org link: gr-qc/9507059 [ abs, src, ps, others], cited by
IPM/P-1996/005
 
1626. H. Arfaei and S. Parvizi,
WZNW Models from Nonstandard Bilinear Forms
Mod. Phys. Lett. A 11(1996), 1289-1306  [abstract]   
arXive.org link: hep-th/9601068 [ abs, src, ps, others], cited by
IPM/P-1996/004
 
1627. A. Shariati,
A Note on the Three Dimensional Sine-Gordon Equation
  (Preprint) [abstract]   
arXive.org link: hep-th/9612048 [ abs, src, ps, others], cited by
IPM/P-1996/003
 
1628. M. Alishahiha, F. Ardalan and F. Mansouri,
The Moduli Space of The N=2 Supersymmetric G2 Yang-Mills Theory
Phys. Lett. B 381(1996), 446-450  [abstract]   
arXive.org link: hep-th/9512005 [ abs, src, ps, others], cited by
IPM/P-1996/002
 
1629. J.A.S. Lima and M. Mohazzab,
Remarks on A Decrumpling Model of Universe
  (Preprint) [abstract]   
arXive.org link: gr-qc/9607049 [ abs, src, ps, others], cited by
IPM/P-1996/001
 
1630. E. Ahmadi-Azar and N. Riazi,
A class of Cosmological Solutions of Brans-Dicke Theory with Cosmological Constant
Astrophysics and Space Science 226(1995), 1-5  [abstract]   
IPM/P-1995/029
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.